# SDR HALA2015043000066

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 8,551 hours, 1,359 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC APU TR FAULT ECAM.  RESET APR T/R. GROUND OPS CHECKED OK IAW 24-32-00.
